# SDR QXEA2025050900172

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 20,892 hours, 13,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR DIFFICULT TO OPEN; REQUIRES SIGNIFICANT FORCE. REMOVED FROM SERVICE. INSPECTED & FOUND DEBRIS AT LOWER DOOR FRAME. CLEANED DEBRIS. DOOR NOW OPENS & CLOSES FREELY AS REQUIRED. RETURNED TO SERVICE. NO PARTS REPLACED.
